# SDR AALA202112103533

- Difficulty date: December 9, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 71,629 hours, 8,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 233W321110
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: COCKPIT EMERGENCY LIGHT ARM/ACTIVATE SWITCH, P5, INOPERATIVE. NO EICAS INDICATION.  REPLACED WINDOW HEAT/EMERGENCY LIGHTS MODULE ASSEMBLY PER AMM 30-54-02.
